# SDR QXEA0100497

- Difficulty date: April 17, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 39,047 hours, 49,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - ESCAPE PATH LIGHTING FOUND INOPERATIVE.  FOUND BROKEN WIRE.  REPAIRED WITH SPLICE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
